It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Lupus Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 09-03-2009, 12:34 PM   #1
Veteran
(female)
 
Join Date: May 2004
Posts: 306
2cutekids HB User
Ouchie.. :(

Ok, I'm in the wait till the dr's call back stage cause I had my apt last week and they must have been an over sight yesterday and he didn't call and he only makes calls on Wed and Friday stage....

Any whoo, he dx me w/ 'probable Lupus' because I had 3 out of the 4 in the office and was hoping for the ANA DNA to confirm...

Put me on 15 mg of Prednisone for 1 week, felt like 80% better and like a person again.... still a bit of pain but nothing much.... now I'm on 10 mg of it cause he just wanted to see if I would react to it and I"m in more pain now than I was when I went to the dr's. My right hip is killing me. Each step is painful. I'm not quite as stiff as I was before, but DAMN, it hurts!

Has anyone hurt more once the Prednisone was reduced? He only put me on a trail and because he's coolin' his heels, I'm suffering.

The check up was great and really thro, so I don't want to slam him there, but this sucks eggs!

 
Old 09-03-2009, 07:34 PM   #2
Senior Member
(female)
 
Join Date: Jun 2009
Location: Brielle, NJ
Posts: 221
heidiclouser HB User
Re: Ouchie.. :(

oh yes....decreasing prednisone is painful. it takes awhile for the body to stabalize. you might want to decrease in smaller intervals.

 
Sponsors Lightbulb
   
Old 09-04-2009, 06:42 AM   #3
Veteran
(female)
 
Join Date: May 2004
Posts: 306
2cutekids HB User
Re: Ouchie.. :(

Well... I got the official dx. I got Lupus. I got the double stranded DNA and w/ the other stuff... the gave me the dx.

Putting me on Plaqunil and bumping the Prednisone for 2 wks and then slowly easing down.

 
Old 09-04-2009, 08:22 AM   #4
Facilitator
(female)
 
Join Date: Feb 2004
Posts: 4,822
VeeJ HB UserVeeJ HB UserVeeJ HB UserVeeJ HB UserVeeJ HB UserVeeJ HB UserVeeJ HB UserVeeJ HB UserVeeJ HB UserVeeJ HB UserVeeJ HB User
Re: Ouchie.. :(

2cutekids, I'm sorry about your being Dx'ed, but I am glad that you can now get proper treatment & ongoing follow-ups. Plaquenil takes awhile to reach its full effects. Dr. Wallace writes in his hardcover that onset is within 2-3 months, then it takes yet a few months longer to reach its FULL effect.

I remember feeling improvement faster than that, but maybe that was partly relief to know, finally, what was wrong! Keep in touch, OK? Sending you my best wishes, Vee

 
Old 09-04-2009, 10:22 AM   #5
Veteran
(female)
 
Join Date: May 2004
Posts: 306
2cutekids HB User
Re: Ouchie.. :(

Yeah, thanks VeeJ. I'm sure the Prednisone will make me feel better in the mean time before the Plaquenil kicks in... I is a relief to know I'm not crazy and reading something into an ache that's more than it is...

I finally have a reason to feel like poop and throwing extra Zoloft at me isn't gonna solve the problem, you know... that made me so mad!!! It's been a rough year, started w/ massive depression around Christmas time last year and it's just been piling up and up... Now finally I can get the help I really need!

Thanks for all the support Ladies <3

 
Old 09-04-2009, 07:39 PM   #6
Senior Veteran
(female)
 
Join Date: Mar 2007
Location: USA
Posts: 964
goldyfm HB Usergoldyfm HB Usergoldyfm HB User
Re: Ouchie.. :(

I can so identify. It is sad that we have to go through so many doubters before we actually get some answers. I know I felt relieved once I was diagnosed as it was totally depressing having the frustration of not being taken seriously by the medical community. I felt so much better to be validated by any diagnosis and treatment. I will say my depression has improved. Sometimes all it takes is one sympathetic ear. I wish the medical community would teach patient sensitivity classes. It would serve not only the patients but also curb the need for counselling and depression meds.

I know you must be relieved as well. My lupus diagnosis was my salvation, as I had been through countless trials of meds for fibromyalgia and had poor response and actually some made me worse. I went over 2 years that I could not drive due to the adverse reactions I had to meds. My plaquenil treatment has vastly improved my being able to function. I am still unable to work, but I can live independently and enjoy life again. I do know the relief you feel. I am hoping your treatment will see you improve as well.

 
Old 09-05-2009, 03:12 AM   #7
Facilitator
(female)
 
Join Date: Feb 2004
Posts: 4,822
VeeJ HB UserVeeJ HB UserVeeJ HB UserVeeJ HB UserVeeJ HB UserVeeJ HB UserVeeJ HB UserVeeJ HB UserVeeJ HB UserVeeJ HB UserVeeJ HB User
Re: Ouchie.. :(

2cutekids, the literature discusses depression, so maybe there's there's some biochemical basis in lupus? (Don't know real facts on that, sorry.) Back when, when my symptoms ramped up dramatically, I burst into tears and wailed for two days straight. I'm not prone to prolonged tears, had never gone thru anything like that, and really scared myself.

You read that some people feel worse, not better, on Zoloft & the like.

I felt mood improvement quickly on Plaquenil, and never felt quite like that since, despite wading thru sad yrs. with family problems. Plaquenil has a mild cortical stimulating effect, I think, so maybe that's why? But if you continue to struggle with moods, I hope you draw a line in your mind & revisit the issue with your doctors if you cross that line. With your Dx this week, the context has certainly changed. Here's to better days ahead! Hugs, Vee

 
Old 09-05-2009, 04:27 AM   #8
Veteran
(female)
 
Join Date: May 2004
Posts: 306
2cutekids HB User
Re: Ouchie.. :(

I'm still on the Zoloft and I KNOW I need it. I have been struggling w/ mild depression for years but this past winter, it all fell apart. I have no plans on going off it, if I miss a dose I sure can tell cause I'm ready to rip someones head off... It just annoyed me that I knew something else was at play and they thought I was, I don't know what they thought.

I'm lucky in that my sister has Lupus so I knew where to look. She told me to make the apt w/ the Lupus clinic and I'm glad that I did... Now I can start getting better.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
ouchie:( Anna14 Back Problems 4 05-13-2007 02:53 PM
Ouchie nattylite06 Foot & Ankle Problems 14 12-21-2006 02:54 PM
time out for too much crying??? besafe20 Parenting Issues 10 11-03-2006 10:40 PM
High Dose Topamax and Ritalin? KaitiePrincess Epilepsy 6 10-26-2004 09:03 AM
Newbie...help!!! Pre-Brazilian wax preparation tips! flutterby2574 Beauty & Cosmetics 24 06-30-2004 10:04 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



VeeJ (170), ladybud (41), AngelicBrat (16), luca689 (7), neveragain444 (6), ksp (6), luvinmusiq (5), brooklyngirl (4), Daisygrace (4), AgedFlowerChild (3)

Site Wide Totals

teteri66 (1136), MSJayhawk (941), Apollo123 (856), janewhite1 (823), Titchou (771), Gabriel (743), ladybud (667), sammy64 (666), midwest1 (655), BlueSkies14 (610)



All times are GMT -7. The time now is 01:35 PM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!